Volume 28, Issue 1
New Jacobi Elliptic Function Solutions for the Generalized Nizhnik-Novikov-Veselov Equation

Baojian Hong

Commun. Math. Res., 28 (2012), pp. 43-50.

Published online: 2021-05

Preview Full PDF 75 2303
Export citation
  • Abstract

In this paper, a new generalized Jacobi elliptic function expansion method based upon four new Jacobi elliptic functions is described and abundant solutions of new Jacobi elliptic functions for the generalized Nizhnik-Novikov-Veselov equations are obtained. It is shown that the new method is much more powerful in finding new exact solutions to various kinds of nonlinear evolution equations in mathematical physics.

  • Keywords

generalized Jacobi elliptic function expansion method, Jacobi elliptic function solution, exact solution, generalized Nizhnik-Novikov-Veselov equation.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-28-43, author = {Hong , Baojian}, title = {New Jacobi Elliptic Function Solutions for the Generalized Nizhnik-Novikov-Veselov Equation}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {28}, number = {1}, pages = {43--50}, abstract = {

In this paper, a new generalized Jacobi elliptic function expansion method based upon four new Jacobi elliptic functions is described and abundant solutions of new Jacobi elliptic functions for the generalized Nizhnik-Novikov-Veselov equations are obtained. It is shown that the new method is much more powerful in finding new exact solutions to various kinds of nonlinear evolution equations in mathematical physics.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/19062.html} }
TY - JOUR T1 - New Jacobi Elliptic Function Solutions for the Generalized Nizhnik-Novikov-Veselov Equation AU - Hong , Baojian JO - Communications in Mathematical Research VL - 1 SP - 43 EP - 50 PY - 2021 DA - 2021/05 SN - 28 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/19062.html KW - generalized Jacobi elliptic function expansion method, Jacobi elliptic function solution, exact solution, generalized Nizhnik-Novikov-Veselov equation. AB -

In this paper, a new generalized Jacobi elliptic function expansion method based upon four new Jacobi elliptic functions is described and abundant solutions of new Jacobi elliptic functions for the generalized Nizhnik-Novikov-Veselov equations are obtained. It is shown that the new method is much more powerful in finding new exact solutions to various kinds of nonlinear evolution equations in mathematical physics.

Baojian Hong. (2021). New Jacobi Elliptic Function Solutions for the Generalized Nizhnik-Novikov-Veselov Equation. Communications in Mathematical Research . 28 (1). 43-50. doi:
Copy to clipboard
The citation has been copied to your clipboard